Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 29 | ISSUE 1 | PAGE 65
Equation for cluster distribution in percolation theory
An equation is deduced for the size distribution function of clusters close to the percolation threshold in the problem of "spheres." It is shown that the solution contains only one arbitrary geometric constant, which is a function of the dimensionality of the space. Asymptotic forms are found. In two models in which the distribution function is calculated, it satisfies equations similar to the one developed in this work.




Permission given by American Institute of Physics is appreciated.